Alert archive / West Virginia / Special Weather Statements in 2014

Special Weather Statement, NWS Charleston, WV

June 11, 2014Clay County, West Virginia

NWS Charleston, WV issued this special weather statement at Jun 11, 2014, 3:08 PM EDT for Clay County, West Virginia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2014, 3:08 PM EDT (19:08 UTC)
Expired
Jun 11, 2014, 3:45 PM EDT
In force
37 min
Issued by
NWS Charleston, WV

County Clay County, WV

The radar

The Charleston,WV radar (KRLX), 55 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WWUS81 KRLX 111908
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT WED JUN 11 2014

WVZ015-027-036-037-111945-
CLAY WV-FAYETTE WV-KANAWHA WV-NICHOLAS WV-
308 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR CLAY...NORTHERN FAYETTE...EASTERN
KANAWHA AND SOUTHWESTERN NICHOLAS COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
11 MILES WEST OF CLAY TO 6 MILES NORTHWEST OF FAYETTEVILLE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. 

THESE STORMS WILL BE NEAR PROCIOUS AROUND 320 PM...CLAY AROUND 330
PM...IVYDALE AROUND 340 PM AND MOUNT NEBO AROUND 350 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3857 8098 3813 8082 3808 8129 3847 8141

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 11, 1:48 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 11, 1:48 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
148 PM EDT WED JUN 11 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY.
A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH
PRESSURE TO START THE WEEKEND.  WARM FRONT MOVES THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
MODELS CONTINUE TO SHOW AN APPROACHING LOW PRESSURE SYSTEM...AND
ASSOCIATED UPPER TROUGH MOVING INTO THE CWA THIS AFTERNOON AND
EVENING. PW VALUES OBSERVED ACROSS THE REGION ARE AROUND 1.25 TO
1.50 INCHES ATTM. STORMS ARE FIRING WITH HEATING ALONG LEFT OVER
BOUNDARIES FROM YESTERDAYS STORMS. SOME STORMS COULD BECOME SEVERE
AS WELL THIS AFTERNOON PRODUCING HAIL...WIND AND HEAVY DOWNPOURS.
MUCH OF THE CWA UNDER A SLIGHT RISK...AS WELL AS EXECESSIVE
RAINFALL POTENTIAL.

THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING HOURS. A WEAK TROF IS EXPECTED TO CROSS THE REGION DURING
THE DAY TOMORROW WILL KEEP THE CHANCES FOR CONVECTION GOING.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
WEAK UPPER LEVEL SOUTHERN STREAM S/W TROUGH CROSSES THE SOUTHERN
APPALACHIANS THU.  BEST FORCING SHIFTS E OF THE AREA FIRST THING IN
THE MORNING...BUT DAYTIME HEATING BENEATH MODESTLY LOW HEIGHTS /
TEMPERATURES ALOFT SHOULD LEAD TO DESTABILIZATION AND AFTERNOON AND
EVENING CONVECTION...MOST LIKELY IN AND NEAR THE MOUNTAINS.  CAPE
VALUES INCREASE TO AT LEAST A GRAND WHILE PEAK PW VALUES ARE FCST TO
BE AROUND 1.5.  LIGHT FLOW DIMINISHES THE SEVERE THREAT BUT CARRIES
A WATER THREAT AS STORMS WILL BE SLOW MOVING.  WILL CONTINUE HWO
WATER MENTION STRESSING AREAS THAT GET HIT MULTIPLE TIMES BETWEEN
NOW AND THU EVENING.

THE SYSTEM PULLS AWAY THU NT...LIKELY LEAVING BEHIND AREAS OF LOW
CLOUDS AND FOG IN THE WAKE OF THE CONVECTION.

A NEW UPPER LEVEL NORTHERN STREAM S/W TROUGH AND SFC COLD FRONT PUSH
THROUGH FRI INTO FRI EVENING...LEADING TO ANOTHER ROUND OF
CONVECTION...AGAIN MOST LIKELY IN THE E.  INSTABILITY PARAMETERS
WILL BE SIMILAR TO THU AND FLOW WILL REMAIN LIGHT...SO WATER WILL
REMAIN THE PRIMARY THREAT FOR CONVECTION FRI.  CLEARING FRI NT WILL
AGAIN ALLOW LOW LEVEL MOISTURE TO COALESCE IN THE POST-RAIN
ENVIRONMENT.

HIGH PRESSURE BUILDS IN FOR DRY WEATHER SAT...ALTHOUGH THE GFS SHOWS
THE RETURN OF MOISTURE FROM THE SW WITH THE FRONT PIVOTING AND
RETURNING AS A WARM FRONT LATE IN THE DAY.

TEMPERATURES WERE NEAR THE CENTER OF THE GUIDANCE ENVELOP AND NOT
CHANGED MUCH.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
CLEARING SKIES BEHIND THE FRONT ON FRIDAY NIGHT INTO SATURDAY.
TEMPERATURES WILL INCREASE THROUGH MUCH OF THE PERIOD UNDER HIGH
PRESSURE. DECENT MOISTURE WILL ALLOW FOR SOME DIURNAL
THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
18Z WEDNESDAY THROUGH 18Z THURSDAY...

CONVECTION IS FIRING BACK UP ATTM...AS ATMOSPHERE IS BECOMING MORE
USTABLE WITH AFTERNOON HEATING. EXPECT STRONG GUSTY WINDS...AND
BRIEF MVFR/IFR CONDITIONS IN VICINITY OF STORMS. PATCHY FOG OR
MVFR STRATUS IS EXPECTED TO DEVELOP TONIGHT BETWEEN 06Z-12Z
TONIGHT. CONDITIONS IMPROVE TO VFR AFTER 13Z THURSDAY BEFORE TROF
MOVES THROUGH. TCU WILL BE COMMON AND EVEN A FEW STORMS MAY
DEVELOP BY 18Z THURSDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF CONVECTION THIS AFTERNOON AND THIS
EVENING COULD VARY FROM CURRENT FORECAST. IN THE WAKE OF THE
EVENING CONVECTION. TIMING OF THE DEVELOPMENT OF MVFR/IFR FOG
COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    M    M    M    M    M    M    M    M    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    M    M    M    M    H    H    H    H    H

AFTER 18Z THURSDAY...
IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS INTO
FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/LS
NEAR TERM...JS
SHORT TERM...LS
LONG TERM...LS
AVIATION...JS
Hazardous weather outlook, Jun 11, 2:11 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT WED JUN 11 2014

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009-013-
014-024-025-121815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-MINGO-LOGAN-
211 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ010-011-015>020-026>040-046-047-121815-
PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
211 PM EDT WED JUN 11 2014

...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HEAVY DOWNPOURS WITH THUNDERSTORMS COULD CAUSE WATER PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 1:35 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
135 PM EDT WED JUN 11 2014

WVZ024-025-111800-
LOGAN WV-MINGO WV-
135 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR SOUTHERN LOGAN AND SOUTHEASTERN
MINGO COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF WILLIAMSON...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR HINCH AROUND 140 PM...PIE AROUND 150 PM AND
SARAH ANN AROUND 200 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3755 8208 3755 8214 3757 8215 3759 8213
      3759 8215 3789 8204 3780 8176 3753 8195
      3754 8198 3753 8201 3753 8205

50
Special weather statement, Jun 11, 1:48 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
148 PM EDT WED JUN 11 2014

VAZ004-WVZ024-025-033-034-111815-
BUCHANAN VA-LOGAN WV-MCDOWELL WV-MINGO WV-WYOMING WV-
148 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR WESTERN WYOMING...SOUTHEASTERN
LOGAN...NORTHWESTERN MCDOWELL...SOUTHEASTERN MINGO AND NORTHERN
BUCHANAN COUNTIES UNTIL 215 PM EDT...

AT 139 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF GRUNDY...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR IAEGER AROUND 200 PM...R.D. BAILEY LAKE
AROUND 210 PM AND COAL MOUNTAIN AROUND 220 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3776 8185 3763 8160 3731 8185 3737 8205

50
Special weather statement, Jun 11, 2:09 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
209 PM EDT WED JUN 11 2014

WVZ025-026-111845-
BOONE WV-LOGAN WV-
209 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR BOONE AND EASTERN LOGAN COUNTIES
UNTIL 245 PM EDT...

AT 203 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF LOGAN...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. IN ADDITION...VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR BLAIR AROUND 220 PM...VAN AROUND 230 PM AND
PRENTER AROUND 240 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3774 8196 3815 8176 3801 8148 3795 8156
      3791 8157 3777 8168 3778 8168 3775 8176
      3772 8172 3767 8179

50
Special weather statement, Jun 11, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT WED JUN 11 2014

WVZ015-016-026-036-111915-
BOONE WV-FAYETTE WV-KANAWHA WV-ROANE WV-
244 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR SOUTHERN ROANE...EASTERN BOONE...
NORTHWESTERN FAYETTE AND EASTERN KANAWHA COUNTIES UNTIL 315 PM EDT...

AT 235 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM 5
MILES EAST OF CHARLESTON TO 16 MILES EAST OF MADISON...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR ESKDALE AROUND 250 PM...SMITHERS AROUND 300
PM...POND GAP AROUND 310 PM AND BONNEVILLE AROUND 320 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-79 BETWEEN MILE
MARKERS 5 AND 25...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 69
AND 88.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3842 8156 3880 8127 3849 8126 3846 8128
      3839 8125 3818 8125 3798 8145 3799 8146
      3798 8149 3799 8151 3797 8154

50
Special weather statement, Jun 11, 3:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
303 PM EDT WED JUN 11 2014

WVZ034-035-111930-
RALEIGH WV-WYOMING WV-
303 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR EASTERN WYOMING AND CENTRAL RALEIGH
COUNTIES UNTIL 330 PM EDT...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
PINEVILLE...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR SOPHIA AROUND 310 PM...MACARTHUR AROUND 320
PM AND STANAFORD AROUND 330 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR BECKLEY
BETWEEN MILE MARKERS 120 AND 130...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 34 AND 52.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3758 8148 3789 8126 3781 8099 3749 8130

50
Special weather statement, Jun 11, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT WED JUN 11 2014

WVZ015-027-036-037-111945-
CLAY WV-FAYETTE WV-KANAWHA WV-NICHOLAS WV-
308 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR CLAY...NORTHERN FAYETTE...EASTERN
KANAWHA AND SOUTHWESTERN NICHOLAS COUNTIES UNTIL 345 PM EDT...

AT 308 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
11 MILES WEST OF CLAY TO 6 MILES NORTHWEST OF FAYETTEVILLE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR PROCIOUS AROUND 320 PM...CLAY AROUND 330
PM...IVYDALE AROUND 340 PM AND MOUNT NEBO AROUND 350 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3857 8098 3813 8082 3808 8129 3847 8141

50

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:04 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne41 min
Jun 10, 8:31 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo44 min
Jun 10, 8:38 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam37 min
Jun 10, 9:09 PM EDTSpecial Weather StatementRLXBoone, Clay, Fayette, Kanawha, Raleigh, Wyoming66 min
Jun 10, 9:16 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt, Wood44 min
Jun 10, 10:07 PM EDTSpecial Weather StatementRLXBraxton, Clay, Nicholas, Roane, Webster53 min
Jun 10, 10:34 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis, Nicholas, Randolph and 2 more41 min
Jun 10, 11:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 10, 11:20 PM EDTSpecial Weather StatementRLXDoddridge, Harrison25 min
Jun 10, 11:27 PM EDTSpecial Weather StatementRLXPocahontas33 min
Jun 10, 11:48 PM EDTSpecial Weather StatementRLXHarrison12 min
Jun 11, 1:35 PM EDTSpecial Weather StatementRLXLogan25 min
Jun 11, 1:48 PM EDTSpecial Weather StatementRLXMcDowell27 min
Jun 11, 2:09 PM EDTSpecial Weather StatementRLXBoone36 min
Jun 11, 2:36 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming24 min
Jun 11, 2:44 PM EDTSpecial Weather StatementRLXKanawha31 min
Jun 11, 2:49 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt41 min
Jun 11, 3:03 PM EDTSpecial Weather StatementRLXRaleigh27 min
Jun 11, 3:24 PM EDTSpecial Weather StatementRLXClay36 min
Jun 11, 3:36 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Roane24 min
Jun 11, 3:38 PM EDTSpecial Weather StatementRLXFayette37 min
Jun 11, 3:47 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh28 min
Jun 11, 4:21 PM EDTSpecial Weather StatementRLXGilmer24 min
Jun 11, 4:30 PM EDTSpecial Weather StatementRLXFayette30 min
Jun 11, 4:49 PM EDTSpecial Weather StatementRLXDoddridge, Harrison41 min
Jun 11, 5:09 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur36 min
Jun 11, 7:14 PM EDTSpecial Weather StatementRLXGallia16 min
Jun 11, 12:50 PM EDTSpecial Weather StatementRLXDickenson25 min
Jun 11, 1:23 PM EDTSpecial Weather StatementRLXBuchanan22 min

Nearby

Special Weather Statements in West Virginia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.